# SDR MASA2011092363742

- Difficulty date: September 22, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N504MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10066
- Aircraft time: 22,474 hours, 15,853 cycles
- System (JASC): 5270 · Door Warning System
- Part: Splice
- Condition: Broken
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PAX DOOR LATCH CAUTION.  REPAIRED BROKEN SPLICES AT PX46.
